MathSciNet Relay Station
MathSciNet bibliographic data
MR1429266 60H05 (60H10 60J65)
Dai, W.; Heyde, C. C. Itô's formula with respect to fractional Brownian motion and its application. J. Appl. Math. Stochastic Anal. 9 (1996), no. 4, 439–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement